# SDR 02132628

- Difficulty date: May 12, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- Engine: Ge CF34*
- Engine time: 7,634 hours, 6,560 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PASSING THROUGH 8000 FT IN THE CLIMB, THE CREW NOTED THE R ENG OIL PRESS RED WARNING ON THE EICAS.  THE QRH WAS COMPLIED WITH, THE ENGINE WAS SHUT DOWN.  THE AIRCRAFT RETURNED TO CAE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND THE B-SUMP OIL LINE HAD FAILED.  REMOVED AND REPLACED THE RT ENGINE ASSY.
